# SDR ASOA2016010114292

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 18,528 hours, 12,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AFT OF CREW ENTRANCE DOOR MISSING.  INSTALLED A NEW EMERGENCY LIGHT STRIP, IAW AMM 33-51-01.  NO DEFECTS NOTED.
